Università degli Studi di Pavia

Dipartimento di Matematica ''F. Casorati''

Home › PersoneIT|EN

Eugenio Regazzini

Ospite

E-mail:
eugenio.regazzini (at) unipv.it
Telefono:
+39.0382.985622
Ufficio:
C33
Gruppo:
ProbabilitÓ e Statistica

Info e materiale didattico


Orario di ricevimento: Mercoledì dalle 17 alle 19.


Curriculum

Eugenio Regazzini
Born in Cremona on the 12th of August 1946
Address : Dipartimento di Matematica “Felice Casorati”- Università degli Studi di Pavia, via Ferrata 1, 27100 Pavia (Italia)

Present activities
Retired professor at the Department of Mathematics of the University of Pavia. Teacher of "Elementi di Statistica Matematica" for the accademic year 2016-2017 


Memberships

Member of the Istituto Lombardo, Accademia di Scienze e Lettere

Awards
Fellow of IMS (Institute of Mathematical Statistics)
Fellow of ISBA (International Society for Bayesian Analysis)


Past activities
Lecturer at Bocconi University, in Milano (1969-1970, 1972-1973). Assistant professor of Mathematics at the University of Turin and lecturer at Bocconi University (1974-1980). Full professor of Probability and Statistics at the University of Bologna (1980-1984), at the State University of Milano (1984-1989), at Bocconi University (1989-1998). Invited by the Stanford University, Department of Statistics, to deliver a series of lectures on Bayesian Statistics (2001).
Full professor of Probability and Statistics at the University of Pavia from 1998 on 2016.
Associate Researcher at the Istituto di Matematica Applicata e Tecnologie Informatiche del C.N.R. until 2016.
Head of the CNR-IAMI (Istituto per le Applicazioni della Matematica e dell’Informatica at Milano) from 1989 to 2001.
Head of the Department of Mathematics “F. Casorati” at the University of Pavia from 2006 to 2009.
Coordinator of the scientific and didactic board of the Ph.D program in Mathematical Statistics and member of the Ph.D program in Mathematics and Statistics at the University of Pavia (1998-2015).
Member of the Scientific Board of the Italian Mathematical Union (UMI), form 1989 to 2006.
Member of the scientific and didactic board of the Ph.D program in Mathematics at the University of Pavia until 2016.



Temi di ricerca

Probability and Statistics:  finitely additive probabilities, foundations of the Bayesian paradigm, exchangeability and partial exchangeability and their application to statistical inference, distribution of functionals of random probability measures, stochastic integration.
Kinetic thoery: study of the asymptotic behavior of the solutions of  Boltzmann and Kac like equations.


Pubblicazioni



 


  • Cifarelli, D.M., Dolera, E., Regazzini, E. (2016). Frequentistic approximations to Bayesian prevision of exchangeable random elements. Journal of Approximate Reasoning, 78, 138-152
  • Perversi, E., Regazzini, E. (2016) Inequality and risk aversion in economies open to altruistic attitudes. Models and Methods in Applied Sciences
  • Perversi, Eleonora; Regazzini, Eugenio (2015). Characterization of weak convergence of probability-valued solutions of general one-dimensional kinetic equations. J. Stat. Phys. 159, no. 4, 823–852
  • Bonomi A., Perversi E., Regazzini E. (2014). Probabilistic View of Explosion in an Inelastic Kac Model. JOURNAL OF STATISTICAL PHYSICS, vol. 154 , p. 1292-1324
  • Dolera E., Regazzini E. (2014). Proof of a McKean conjecture on the rate of convergence of Boltzmann-equation solutions. PROBABILITY THEORY AND RELATED FIELDS, vol. 160, p. 315-389
  • Fortini S., Ladelli L., Regazzini E. (2012). Central limit theorem with exchangeable summands and mixtures of stable laws as limits. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 4, p
  • Eugenio Regazzini (2013). The Origins of de Finetti’s Critique of Countable Additivity. In: Galin Jones, Xiaotong Ed. Shen. Advances in Modern Statistical Theory and Applications: A Festschrift in honor of Morris L. Eaton. vol. 10, p. 63-82, Beachwood
  • Ester Gabetta, Eugenio Regazzini (2012). Complete characterization of convergence to equilibrium for an inelastic Kac model. JOURNAL OF STATISTICAL PHYSICS, vol. 147, p. 1007-1019, ISSN: 0022-4715, doi: 10.1007/s10955-012-0505-y
  • Regazzini Eugenio, Spizzichino Fabio (2011). De Finetti?s encounter with martingales. JOURN@L ÉLECTRONIQUE D'HISTOIRE DES PROBABILITÉS ET DE LA STATISTIQUE, vol. 7, p. 1-20, ISSN: 1773-0074
  • Bonomi A, Bassetti F, Gabrieli P, Beadell J, Falchetto M, Scolari F, Gomulski LM, Regazzini E, Ouma JO, Caccone A, Okedi LM, Attardo GM, Guglielmino CR, Aksoy S, Malacrida AR (2011). Polyandry is a common event in wild populations of the tsetse fly Glossina fuscipes fuscipes and may impact population reduction measures. PLOS NEGLECTED TROPICAL DISEASES, vol. 5, ISSN: 1935-273
  • Gabetta E., Regazzini Eugenio (2010). About the gene families size distribution in a recent model of genome evolution. MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 20, p. 1005-1020, ISSN: 0218-2025, doi: 10.1142/S0218202510004519
  • Regazzini E.,Dolera E.(2010). The Role of the Central Limit Theorem in Discovering Sharp Rates of Convergence to Equilibrium for the Solution of the Kac Equation. THE ANNALS OF APPLIED PROBABILITY, vol. 20, p. 430-461, ISSN: 1050-5164, doi: 10.1214/09-AAP62 
  • Gabetta Ester, Regazzini Eugenio (2010). Central limit theorems for solutions of the Kac equations: speed of approach to equilibrium in weak metrics.. PROBABILITY THEORY AND RELATED FIELDS, vol. 146, p. 451-480, ISSN: 0178-8051, doi: 10.1007/s00440-008-0196- 
  • E. Regazzini (2009). Convergence to equilibrium of the solution of Kac's kinetic equation. A probabilistic view. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 2, p. 175-198, ISSN: 1972-6724
  • Dolera Emanuele, Gabetta Ester, Regazzini E. (2009). Reaching the best possible rate of convergence to equilibrium for solutions of Kac's equation via central limit theorem. THE ANNALS OF APPLIED PROBABILITY, ISSN: 1050-5164, doi: 10.1214/08-AAP53 
  • Gabetta Ester, Regazzini E. (2009). Central limit theorems for solutions of the Kac equations: speed of approach to equilibrium in weak metrics. PROBABILITY THEORY AND RELATED FIELDS, ISSN: 0178-8051, doi: 10.1007/s00440-008-0196-0 
  • Bassetti Federico, Ladelli Lucia, Regazzini E. (2008). Probabilistic study of the speed of approach to equilibrium for an inelastic Kac model. JOURNAL OF STATISTICAL PHYSICS, vol. 133; p. 683-710, ISSN: 0022-4715, doi: 10.1007/s10955-008-9630-z 
  • Bassetti Federico, Regazzini E. (2008). The unsung de Finetti's first paper about exchangeability. RENDIConti DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 28; p. 1-17, ISSN: 1120-718
  • CARLEN E, GABETTA E, Regazzini E. (2008). Probabilistic investigations on the explosion of solutions of the Kac equation with infinite energy initial distribution. JOURNAL OF APPLIED PROBABILITY, vol. 45; p. 95-106, ISSN: 0021-9002 
  • Ester Gabetta, Regazzini E. (2008). Central limit theorem for the solution of the Kac equation. THE ANNALS OF APPLIED PROBABILITY, vol. 18; p. 2320-2336, ISSN: 1050-5164, doi: 10.1214/08-AAP52 
  • Regazzini E. (2008). de Finetti's contribution to the theory of random functions. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol. 47; p. 387-393, ISSN: 0888-613X, doi: 10.1016/j.ijar.2007.05.016
  • Bassetti F., Bodini A., Regazzini E. (2007). Consistency of minimum divergence estimators based on grouped data. STATISTICS & PROBABILITY LETTERS, vol. 77; p. 1298-1302, ISSN: 0167-715
  • Bassetti F., Gabetta E., Regazzini E. (2007). On the depth of the trees in the McKean representation of Wild's sums. TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 36; p. 421-438, ISSN: 0041-1450
  • Berti Patrizia, Rigo Pietro, Regazzini E. (2007). Modes of Convergence in the Coherent Framework. SANKHYA, vol. 69; p. 314-329, ISSN: 0972-7671
  • Carlen E., Gabetta E., Regazzini E. (2007). On the rate of explosion for infinite energy solutions of the spatially homogeneous Boltzmann equation. JOURNAL OF STATISTICAL PHYSICS, vol. 129; p. 699-723, ISSN: 0022-4715
  • Bassetti F., Bodini A., Regazzini E. (2006). On minimum Kantorovich distance estimators. STATISTICS & PROBABILITY LETTERS, vol. 76; p. 1298-1302, ISSN: 0167-7152
  • Bassetti F, Regazzini E. (2006). Asymptotic properties and robustness of minimum dissimilarity of location-scale parameters. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 50; p. 171-186, ISSN: 0040-585X
  • Bassetti F., Regazzini E. (2006). Asymptotic properties and robustness of minimum dissimilarity of location-scale parameters. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 50; p. 151---186, ISSN: 0040-585X
  • Regazzini E. (2006). LAWS OF LARGE NUMBERS AND RELATED PRINCIPLES: CLASSICAL RESULTS. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 9; p. 89-130, ISSN: 0392-4033
  • Regazzini E. , Gabetta Ester (2006). Some New Results for McKean's Graphs with Applications to Kac's Equation. JOURNAL OF STATISTICAL PHYSICS, vol. 125; p. 943-970, ISSN: 0022-4715
  • Bassetti F., Regazzini E. (2005). Asymptotic distribution and robustness of minimum total variation distance estimators. METRON, vol. 1; p. 55-80, ISSN: 0026-1424
  • Regazzini E. (2005). Probability and statistics in Italy during the First World War. I. Cantelli and the laws of large numbers. JOURN@L ÉLECTRONIQUE D'HISTOIRE DES PROBABILITÉS ET DE LA STATISTIQUE, vol. 1; p. 1-12, ISSN: 1773-0074
  • Regazzini E. (2005). Laws of large numbers and related principles: preliminary notes. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 8; p. 1-22, ISSN: 0392-4033
  • Regazzini E. (2005). La probabilità , parte VI, Cap. 35 del Vol VIII di Storia della Scienza. In: Sandro Petruccioli (direttore dell'opera). STORIA DELLA SCIENZA. vol. VIII, p. 271-282, Roma: Istituto dell'Enciclopedia Italiana
  • Lijoi A. , Regazzini E. (2004). Means of a Dirichlet process and multiple hypergeometric functions. ANNALS OF PROBABILITY, vol. 32; p. 1469-1495, ISSN: 0091-1798
  • Berti P., Regazzini E. , Rigo P. (2003). Integration with respect to Brownian-like processes. SANKHYA, vol. 65; p. 715-732, ISSN: 0972-7671
  • Regazzini E. , Lijoi A. ,Pruenster I. (2003). Distributional results for means of normalized random measures with independent increments. ANNALS OF STATISTICS, vol. 31; p. 560-585, ISSN: 0090-5364
  • Fortini S., Ladelli L., Petris G., Regazzini E. (2002). On mixtures of distributions of Markov chains. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, vol. 100; p. 147-165, ISSN: 0304-414
  • Regazzini E. , Guglielmi Alessandra, Di Nunno Giulia (2002). Theory and numerical analysis for exact distributions of functionals of a Dirichlet process. ANNALS OF STATISTICS, vol. 30; p. 1376-1411, ISSN: 0090-536
  • Berti P., Regazzini E. , Rigo P. (2001). Strong previsions of random elements. STATISTICAL METHODS & APPLICATIONS, vol. 10; p. 11-28, ISSN: 1618-2510 
  • Regazzini E. , Sazonov V.V. (2001). Approximation of laws of random probabilities by mixtures of Dirichlet distributions with applications to nonparametric Bayesian inference. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 45; p. 93-110, ISSN: 0040-585X
  • Berti P., Fortini S., Ladelli L., Regazzini E. , Rigo P. (2000). On parametric models for invariant probability measures. QUADERNI DI STATISTICA, vol. 2; p. 39-57, ISSN: 1594-3739
  • Fortini S., Ladelli L., Regazzini E. (2000). Exchangeability, predictive distributions and parametric models. SANKHYA. SERIES A, vol. 62; p. 86-109, ISSN: 0581-572X
  • Regazzini E. , Sazonov V.V. (1999). Approximation of laws of multinomial parameters by mixtures of Dirichlet distributions with applications to Bayesian inference. ACTA APPLICANDAE MATHEMATICAE, vol. 58; p. 247-264, ISSN: 0167-8019
  • Berti P., Regazzini E. , Rigo P. (1997). Well-calibrated, coherent forecasting systems. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42; p. 82-102, ISSN: 0040-585X
  • Regazzini E. (1999). Old and recent results on the relationship between predictive inference and statistical modelling either in nonparametric or parametric form. In: J.M. BERNARDO; J.O. BERGER; A.P. DAWID; A.F.M. SMITH; EDS.. Bayesian Statistics 6. p. 571-588, NEW YORK: Oxford university press, ISBN/ISSN: 0-19-850485-3
  • Regazzini E. (1998). An example of the interplay between statistics and special functions. In: Tricomi's ideas and contemporary mathematics. Roma e Torino, 28 novembre-2dicembre, Roma: Atti dei Convegni Lincei. Accademia Nazionale dei , vol. 147, p. 303-320
  • Regazzini E. , Sazonov V.V. (1997). On the central limit problem for partially exchangeable random variables with values in a Hilbert space. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42; p. 656-670, ISSN: 0040-585X
  • Cifarelli D.M., Conti P.L., Regazzini E. (1996). On the asymptotic distribution of a general measure of monotone dependence. ANNALS OF STATISTICS, vol. 24; p. 1386-1399, ISSN: 0090-5364
  • Cifarelli D.M., Regazzini E. (1996). De Finetti's contribution to probability and statistics. STATISTICAL SCIENCE, vol. 11; p. 253-282, ISSN: 0883-4237
  • Fortini S., Ladelli L., Regazzini E. (1996). A central limit problem for partially exchangeable random variables. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 41; p. 224-246, ISSN: 0040-585X
  • Regazzini E. (1996). De Finetti's reconstruction of the Bayes-Laplace paradigm. ERKENNTNIS, vol. 45; p. 159-176, ISSN: 0165-0106
  • Berti P., Regazzini E. , Rigo P. (1996). Brownian-like processes and related stochastic calculus: some preliminary results, p. 1-15
  • Eaton M.L., Fortini S., Regazzini E. (1993). Spherical symmetry: An elementary justification. JOURNAL OF THE ITALIAN STATISTICAL SOCIETY, vol. 2; p. 1-16, ISSN: 1121-9130
  • Berti P., Regazzini E. , Rigo P. (1992). Inferenze predittive strategiche. In: Atti della XXXVI Riunione Scientifica della S.I.S. Pescara, 1992, Roma: CISU, p. 51-58
  • Berti P., Regazzini E. , Rigo P. (1992). Finitely additive Radon-Nikodym theorem and concentration function of a probability with respect to a probability. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 114; p. 1069-1078, ISSN: 0002-9939
  • Regazzini E. (1992). Concentration comparisons between probability measures. SANKHYA. SERIES B, vol. 54; p. 129-149, ISSN: 0581-5738
  • Regazzini E. , Petris G. (1992). Some critical aspects of the use of exchangeability in statistics. JOURNAL OF THE ITALIAN STATISTICAL SOCIETY, vol. 1; p. 103-130, ISSN: 1121-9130
  • Berti P., Regazzini E. , Rigo P. (1991). Coherent statistical inference and Bayes theorem. ANNALS OF STATISTICS, vol. 19; p. 366-381, ISSN: 0090-5364
  • Cifarelli D.M., Regazzini E. (1990). Distribution functions of means of a Dirichlet process. ANNALS OF STATISTICS, vol. 18; p. 429-442, ISSN: 0090-5364
  • Berti P., Regazzini E. , Rigo P. (1990). de Finetti's coherence and complete predictive inferences, p. 1-34
  • Cifarelli D.M., Regazzini E. (1987). On a general definition of concentration function. SANKHYA. SERIES B, vol. 49; p. 307-319, ISSN: 0581-5738
  • Regazzini E. (1987). de Finetti's coherence and statistical inference. ANNALS OF STATISTICS, vol. 15; p. 845-864, ISSN: 0090-5364
  • Regazzini E. (1987). On the origins of the concept of exchangeability in probability and statistics. A reminiscence of Bruno de Finetti. RENDIConti DEL SEMINARIO MATEMATICO E FISICO DI MILANO, vol. 57; p. 261-273, ISSN: 0370-7377
  • Regazzini E. (1987). Probability theory in Italy between the two world wars. A brief historical review. METRON, vol. 45; p. 5-42, ISSN: 0026-1424
  • Regazzini E. (1985). Finitely additive conditional probabilities. RENDIConti DEL SEMINARIO MATEMATICO E FISICO DI MILANO, vol. 55; p. 69-89, ISSN: 0370-7377
  • Regazzini E. (1984). Strengthening the conglomerability property of finitely additive probability laws. RENDIConti DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 4; p. 169-178, ISSN: 1120-7183
  • Cifarelli D.M., Regazzini E. (1983). Some observations on the use of conjugate initial distributions for exponential families. STATISTICA, vol. 43; p. 415-424, ISSN: 0390-590X
  • Regazzini E. (1983). Bayesian statistical inference for a nonhomogeneous negative binomial process. METRON, vol. 41; p. 57-76, ISSN: 0026-1424
  • Regazzini E. (1982). The Benford-Furlan law as a statistical law. STATISTICA, vol. 42; p. 351-370, ISSN: 0390-590X
  • Cifarelli D.M., Regazzini E. (1981). Sul ruolo dei riassunti esaustivi ai fini della previsione in contesto bayesiano. II parte. (On the role of predictive sufficient statistics in a Bayesian context. II). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 4; p. 3-11, ISSN: 1127-1035
  • Cifarelli D.M., Regazzini E. (1980). Sul ruolo dei riassunti esaustivi ai fini della previsione in contesto bayesiano. I parte (On the role of prediction sufficiency in prediction in the Bayesian context. I). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 3; p. 109-125, ISSN: 1127-1035
  • Cifarelli D.M., Regazzini E. (1979). Considerazioni generali sull'impostazione bayesiana di problemi non parametrici. Le medie associative nel contesto del processo aleatorio di Dirichlet. Parte II (A general approach to Bayesian analysis of nonparametric problems. The associative mean values within the framework of the Dirichlet process. II). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 2; p. 95-111, ISSN: 1127-1035
  • Cifarelli D.M., Regazzini E. (1979). Considerazioni generali sull'impostazione bayesiana di problemi non parametrici. Le medie associative nel contesto del processo aleatorio di Dirichlet. Parte I (A general approach to Bayesian analysis of nonparametric problems. The associative mean values within the framework of the Dirichlet process. I). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 2; p. 39-52, ISSN: 1127-1035
  • Regazzini E. (1978). Intorno ad alcune questioni relative alla definizione del premio secondo la teoria della credibilita'. GIORNALE DELL'ISTITUTO ITALIANO DEGLI ATTUARI, vol. 41; p. 77-89, ISSN: 0390-5780

     


Dipartimento di Matematica ''F. Casorati''

Università degli Studi di Pavia - Via Ferrata, 5 - 27100 Pavia
Tel +39.0382.985600 - Fax +39.0382.985602